# SDR VQIA2014090500023

- Difficulty date: August 26, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 4448
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: PG1152BC02
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED AN ADR 1 NAV FAULT DISPLAYED ON ECAM WITH ASSOCIATED FAULT LIGHT AND LOSS OF CAPT AIRSPEED AND ALTITUDE.  THE CREW ACCOMPLISHED FCOM PROCEDURES AND CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.  OUR CONTRACT MAINTENANCE PARTNER MET THE ACFT UPON ARRIVAL AND RESET THE NR 1 ADIRU AND ACCOMPLISHED BITE TEST IAW AMM 34-18-00 WITH NO FAULTS FOUND.  DURING THE SUBSEQUENT TAKEOFF ROLL THE CREW EXPERIENCED LOSS OF AIRSPEED INDICATION ON THE CAPT PRIMARY DISPLAY UNIT AND ABORTED THE TAKEOFF.  THE ACFT WAS REMOVED FROM SERVICE FOR TROUBLESHOOTING AND A CREW OF TECHS WAS DISPATCHED.  DURING TROUBLESHOOTING THE ADM, 19FP1, WAS FOUND FAULTY AND REPLACED, THE NR 1 ADIRU WAS ALSO REPLACED PRECAUTIONARY.  ALL REQUIRED OPS TESTS WERE ACCOMPLISHED AND THE ACFT WAS RETURNED TO SERVICE.  THE ACFT DEPARTED WITHOUT FURTHER INCIDENT.
